Alert archive / California / Winter Storm Watches in 2018

Winter Storm Watch 3, NWS Eureka, CA

February 27, 20184 counties in California

NWS Eureka, CA issued this winter storm watch at Feb 27, 2018, 3:10 AM PST for 4 counties in California. It took effect at Mar 1, 2018, 4:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 27, 2018, 3:10 AM PST (11:10 UTC)
In effect from
Mar 1, 2018, 4:00 AM PST
Expired
Feb 28, 2018, 3:11 AM PST
In force
Issued by
NWS Eureka, CA

Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA, Trinity County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 60 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2018-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2018-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

509 
WWUS46 KEKA 271110
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
310 AM PST Tue Feb 27 2018

CAZ105>108-110-111-271915-
/O.NEW.KEKA.WS.A.0003.180301T1800Z-180302T1800Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Northern Trinity-Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-
310 AM PST Tue Feb 27 2018

...WINTER STORM WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY MORNING ABOVE 2000 FEET...

* WHAT...Heavy snow possible. Plan on difficult travel conditions,
  including during the evening commute on Thursday. Total snow
  accumulations of 3 to 6 inches.

* WHERE...Interior Humboldt County, Northern Trinity, Southern
  Trinity, Northwestern Mendocino Interior and Northeastern
  Mendocino County Interior. Snow level will be around 2000 feet.
  Highways impacted include 299, 36, 101, 3.

* WHEN...From Thursday morning through Friday morning.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

&&

$$
4 follow-up statements
601 
WWUS46 KEKA 271912
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1112 AM PST Tue Feb 27 2018

CAZ105>108-110-111-280315-
/O.CON.KEKA.WS.A.0003.180301T1800Z-180302T1800Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Northern Trinity-Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-
1112 AM PST Tue Feb 27 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH FRIDAY MORNING ABOVE 2000 FEET...

* WHAT...Heavy snow possible. Plan on difficult travel conditions,
  including during the evening commute on Thursday. Total snow
  accumulations of 4 to 7 inches, with localized amounts up to 2
  feet possible at highest elevations.

* WHERE...Interior Humboldt County, Northern Trinity, Southern
  Trinity, Northwestern Mendocino Interior and Northeastern
  Mendocino County Interior. Snow level will be around 2000 feet.
  Highways impacted include 299, 36, 101, 3.

* WHEN...From Thursday morning through Friday morning.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$
516 
WWUS46 KEKA 272344
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
344 PM PST Tue Feb 27 2018

...Multiple Rounds of Accumulating Snow Over the Next Several 
Days...

CAZ107-108-280745-
/O.UPG.KEKA.WS.A.0003.180301T1800Z-180302T1800Z/
/O.NEW.KEKA.WS.W.0002.180228T1800Z-180303T1800Z/
Northern Trinity-Southern Trinity-
344 PM PST Tue Feb 27 2018

...WINTER STORM WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM
PST SATURDAY ABOVE 1500 FEET...

* WHAT...Heavy snow expected. Travel will be very difficult to
  impossible. Total snow accumulations of 12 to 24 inches, with
  localized amounts up to 4 feet in the mountain, are expected.
  Light accumulation will be possible for elevations as low as 
  500 feet.
 
* WHERE...Trinity County. Highways impacted include 3, 299, and 36.

* WHEN...10 AM Wednesday to 10 AM Saturday.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. If driving, slow down. Allow extra time and be
prepared for changing conditions. Check the latest forecasts and
call 1-800-427-7623 for current road conditions and chain
requirements before traveling. Be alert for rock slides in 
mountainous terrain.

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$

CAZ102-280745-
/O.EXB.KEKA.WS.A.0003.180301T1200Z-180303T1800Z/
Del Norte Interior-
344 PM PST Tue Feb 27 2018

...WINTER STORM WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
SATURDAY MORNING ABOVE 1500 FEET...

* WHAT...Heavy snow possible. Travel will be very difficult to
  impossible, including during the evening commute on Thursday.
  Total snow accumulations of 10 to 17 inches, with localized
  amounts up to 3 feet in higher terrain, are possible. Snow 
  amounts on Highway 101 near Prairie Creek will be much lower and
  closer to 0 to 2 inches.

* WHERE...Del Norte County Interior. Highways impacted include 199
  and 101. 

* WHEN...From late Wednesday night through Saturday morning.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

&&

$$

CAZ105-106-110-111-280745-
/O.EXT.KEKA.WS.A.0003.180301T1200Z-180303T1800Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
344 PM PST Tue Feb 27 2018

...WINTER STORM WATCH NOW IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH SATURDAY MORNING ABOVE 1500 FEET...

* WHAT...Heavy snow possible. Travel will be very difficult to
  impossible, including during the evening commute on Thursday.
  Total snow accumulations of 4 to 12 inches, with localized
  amounts up to 3 feet in the mountains, are possible.

* WHERE...Interior Humboldt County, Northwestern Mendocino
  Interior and Northeastern Mendocino County Interior. Highways
  impacted include 101 and 36.

* WHEN...From late Wednesday night through Saturday morning.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

&&

$$
388 
WWUS46 KEKA 280736
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1136 PM PST Tue Feb 27 2018

...Multiple Rounds of Accumulating Snow Over the Next Several
Days...

CAZ107-108-281545-
/O.CON.KEKA.WS.W.0002.180228T1800Z-180303T1800Z/
Northern Trinity-Southern Trinity-
1136 PM PST Tue Feb 27 2018

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
10 AM PST SATURDAY ABOVE 1500 FEET...

* WHAT...Heavy snow expected. Travel will be very difficult to 
  impossible. Total snow accumulations of 15 to 19 inches, with 
  localized amounts up to 47 inches, are expected.

* WHERE...Trinity County. Highways impacted include 3, 299, and 36.

* WHEN...10 AM Wednesday to 10 AM Saturday.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. If driving, slow down. Allow extra time and be
prepared for changing conditions. Check the latest forecasts and
call 1-800-427-7623 for current road conditions and chain
requirements before traveling. Be alert for rock slides in 
mountainous terrain.

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$

CAZ102-105-106-110-111-281545-
/O.CON.KEKA.WS.A.0003.180301T1200Z-180303T1800Z/
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-
1136 PM PST Tue Feb 27 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH SATURDAY MORNING ABOVE 1500 FEET...

* WHAT...Heavy snow possible. Travel will be very difficult to 
  impossible, including during the evening commute on Thursday. 
  Total snow accumulations of 8 to 12 inches, with localized 
  amounts up to 31 inches, are possible.

* WHERE...Del Norte Interior, Interior Humboldt County,
  Northwestern Mendocino Interior and Northeastern Mendocino
  County Interior. Highways impacted include 199, 101, and 36.

* WHEN...From late Wednesday night through Saturday morning.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

&&

$$
059 
WWUS46 KEKA 281111
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
311 AM PST Wed Feb 28 2018

...Multiple Rounds of Accumulating Snow Over the Next Several
Days...

CAZ102-105-106-110-111-281915-
/O.UPG.KEKA.WS.A.0003.180301T1200Z-180303T1800Z/
/O.EXB.KEKA.WS.W.0002.180301T1200Z-180303T1800Z/
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-
311 AM PST Wed Feb 28 2018

...WINTER STORM WARNING IN EFFECT FROM 4 AM THURSDAY TO 10 AM PST
SATURDAY ABOVE 1500 FEET...

* WHAT...Heavy snow expected. Travel will be very difficult to
  impossible. Total snow accumulations of 8 to 18 inches are 
  expected. Localized amounts of 2 to 4 feet will occur along 
  windward facing slopes over higher elevation locations.

* WHERE...Del Norte Interior, Interior Humboldt County,
  Northwestern Mendocino Interior and Northeastern Mendocino
  County Interior, at elevation above 1500 feet. Highways impacted
  include 199, 299, 101, 36, and 162.

* WHEN...4 AM Thursday to 10 AM Saturday. There will be multiple
  periods of heavy snow showers during this time.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. If driving, slow down. Allow extra time and be
prepared for changing conditions. Check the latest forecasts and
call 1-800-427-7623 for current road conditions and chain
requirements before traveling. Be alert for rock slides in 
mountainous terrain.

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$

CAZ107-108-281915-
/O.CON.KEKA.WS.W.0002.180228T1800Z-180303T1800Z/
Northern Trinity-Southern Trinity-
311 AM PST Wed Feb 28 2018

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM PST SATURDAY ABOVE 1500 FEET...

* WHAT...Heavy snow expected. Travel will be very difficult to
  impossible. Total snow accumulations of 12 to 23 inches, with
  localized amounts of 3 to 5 feet in the mountains, are expected.
  Light accumulation will be possible for elevations as low as 500
  feet.

* WHERE...Trinity County. Highways impacted include 3, 299, and 36.

* WHEN...10 AM today to 10 AM Saturday.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. If driving, slow down. Allow extra time and be
prepared for changing conditions. Check the latest forecasts and
call 1-800-427-7623 for current road conditions and chain
requirements before traveling. Be alert for rock slides in 
mountainous terrain.

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter storm watch went out at Feb 26, 3:00 PM PST, 12 hours 10 minutes earlier.

Area forecast discussion, Feb 26, 3:00 PM PST, 12 hours 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
300 PM PST Mon Feb 26 2018

.SYNOPSIS...Breezy and cold conditions will continue through
Tuesday morning, with cool and dry conditions expected Tuesday. A
significant winter storm is expected to impact the region
Wednesday through Saturday morning, likely featuring heavy rain
and gusty winds initially Wednesday, followed by significant low
elevation snow accumulations and coastal small hail Thursday
through Saturday morning.

&&

.DISCUSSION...While the bulk ot the heavier shower activity
diminished earlier this morning, surface heating, cold
temperatures aloft, and lingering moisture has combined to
generate some scattered convective showers across interior
Humboldt, Mendocino, and much of Trinity counties. Aside from the
lower valley bottoms that have warmed into the upper 30s to low
40s, most of this precipitation is falling as snow, but not very
much of it. A few places could see a light dusting as these
showers move through. Along the coast, breezy north winds and
temperatures in the upper 40s are combining to create brisk
conditions. These winds will gradually reduce and turn slightly
offshore overnight, allowing temperatures to once again fall to
near or slightly below freezing in coastal areas. Weather
conditions Tuesday are expected to be cool but otherwise benign,
with mostly clear skies expected and perhaps some lingering breezy
winds along the coast, albeit noticeably weaker than they were
today.

Attention then quickly turns to the arrival of a strong winter
storm, or at least one of the stronger storms the region has seen
over at least the last month or so. Model guidance continues to
exhibit relatively good agreement and consistency, which lends
itself to increased confidence in the forecast. In a nutshell,
this storm will feature multiple hazards over a three day period,
including the potential for both heavy rain and gusty winds late
Wednesday, followed by heavy low-elevation snow, coastal small
hail, and potentially a few strikes of lightning Thursday and
Friday. While rainfall will not be enough to result in main-stem
river flooding, at least briefly heavy rain rates could result in
some swollen creeks and streams. Gusty winds may also result in
some minor impacts in a few areas, particularly in exposed coastal
areas and ridges.

Despite the initial rain and winds, the most significant impacts
from this storm are likely to be caused by a combination of low-
elevation snow in many areas, and small hail accumulations near
the coast. Snow levels will drop below most pass levels sometime early
Thursday, and will remain between 1000 and 2000 feet through at
least Saturday morning. During this time frame, waves of
convective showers will repeatedly impact the region, likely
resulting in significant snow accumulations above the snow line
and below local highway passes, including potentially a few
passes on Highway 101. Meanwhile, small hail is likely to occur in
the coastal plain, and accumulations will be possible on
roadways. More specific details on snow amounts and locations will
become more clear in the coming days, so be sure to stay tuned to
the forecast.

On Saturday, shower coverage will likely begin to diminish, and a
dry pattern will develop Sunday through early next week.

&&

.AVIATION...A weather front ushered in adverse conditions across
the region overnight before exit the region this morning. Skies
were mostly clear to scattered by midday with a few lingering
showers well offshore in northerly flow. An improving trend will
continue through the period under drier northerly flow. The
northerly flow will also produced breezy to gusty winds through
afternoon...and then decouple mid-late evening. There is potential
for northeasterly wind shear lasting about 6 hours at CEC & ACV
this evening. /TA

&&

.MARINE...Northerly winds and seas will increase today. A gale
warning remains in effect for the southern waters. The northern
most marine zones will be borderline for a warning, though a few
gusts to 35 kt are possible. Seas will build to 15 to 20 feet with
a mix of mid and short periods by this evening. Elevated seas
will likely continue overnight before slowly diminishing on Tue.

Robust northerlies will continue south of Cape Mendo on Tue,
before letting up Tue night and Wed morning. Seas will bottom out
on Wed before another front generates robust southerly winds and
short period wind waves by Wed evening. A large northwesterly
swell will start to build on Thu. Significant wave heights will
likely reach 15 to 18 feet by Fri. A surf advisory may be
necessary, however confidence in the GFS wind forecast is not high
at the moment due to the run to run variations and discrepancies
with other models. DUG/KML

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 4 AM PST Tuesday for PZZ450.

     Small Craft Advisory until 10 PM PST Tuesday for PZZ470.

     Small Craft Advisory until 3 PM PST this afternoon for PZZ455-
     475.

     Gale Warning until 3 AM PST Tuesday for PZZ455.

     Gale Warning until 10 PM PST Tuesday for PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Feb 26, 2:14 PM PST, 12 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
214 PM PST Mon Feb 26 2018

CAZ101-103-109-272215-
Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast-
214 PM PST Mon Feb 26 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

Low temperatures may fall into the upper 20s in a few protected areas
along the coast overnight tonight and Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A strong storm system will move across the region Wednesday through
Friday. Gusty winds and heavy rain will be possible Wednesday
afternoon and evening. Thereafter, coastal hail showers and heavy
mountain snow will become probable Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105>108-110>113-272215-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
214 PM PST Mon Feb 26 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

Overnight low temperatures in the teens and 20s can be expected
overnight tonight and Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A strong storm system will move across the region Wednesday through
Friday. Gusty winds and heavy rain will be possible Wednesday
afternoon and evening. Thereafter, coastal hail showers and heavy
mountain snow will become probable Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ104-272215-
Southwestern Humboldt-
214 PM PST Mon Feb 26 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

Low temperatures may fall into the upper 20s in protected valleys tonight
and Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A strong storm system will move across the region Wednesday through
Friday. Gusty winds and heavy rain will be possible Wednesday
afternoon and evening. Thereafter, coastal hail showers and heavy
mountain snow will become probable Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 3:08 AM PSTGale WarningEKA21 hr
Feb 27, 3:44 PM PSTWinter Storm WarningEKADel Norte, Humboldt, Mendocino, Trinity3 days

Nearby

Winter Storm Watches in California, 2018Every winter storm watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.